MAUDE Adverse Event Report: Abbott Medical TriClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical TriClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number TSGC0801
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 14 august 2026 that the patient presented with mitral regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter (tsgc), loss of column was observed at the flush port along with air bubbles.The tsgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects reported.
 
Additional Manufacturer Narrative
All available information was investigated and the reported sgc leak/splash (loss of fluid column) and air/gas in device were not confirmed.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on information provided and the results of the returned device analysis (unable to confirm the reported issues), the cause for the reported leak/splash (loss of fluid column) and air/gas in the device could not be determined.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
TriClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50674302
Report Number2135147-2026-06055
Device Sequence Number12050786
Product Code DQY
UDI-Device Identifier05415067050724
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number60421R1070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown